Sh:154

Bib entry
@article{Sh:154,
 author = {Shelah, Saharon and Stanley, Lee J.},
 title = {{Generalized Martin's axiom and Souslin's hypothesis for higher cardinals}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {43},
 number = {3},
 year = {1982},
 pages = {225--236},
 issn = {0021-2172},
 doi = {10.1007/BF02761943},
 mrclass = {03E35},
 mrnumber = {689980},
 mrreviewer = {A. Kanamori},
 doi = {10.1007/BF02761943},
 referred_from_entry = {See [Sh:154a]}
}